Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


Note von der geodätischen Linie auf einem Ellipsoid und den verschiedenen Anwendungen einer merkwürdigen analytischen Substitution.

C.G.J. Jacobi

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1839, Issue 19, Pages 309–313, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1839.19.309, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Krzysztof Marciniak and Maciej Błaszak
Applied Mathematics and Computation, 2015, Volume 268, Page 706
Alex Lúcio Castro and Jair Koiller
Regular and Chaotic Dynamics, 2013, Volume 18, Number 1-2, Page 1
Anders Linnér
Experimental Mathematics, 2004, Volume 13, Number 2, Page 199
M.B. Tabanov
Journal of Geometry and Physics, 1996, Volume 19, Number 4, Page 399
Daniel Müller
Physics Letters A, 2012, Volume 376, Number 4, Page 221
Jesper L�tzen
Archive for History of Exact Sciences, 1995, Volume 49, Number 1, Page 1

Comments (0)

Please log in or register to comment.